Zoloft- anxiety??

Discussion in 'Therapy and Medication' started by Little_me, May 22, 2009.

  1. Little_me

    Little_me Well-Known Member

    May Zoloft give you anxiety as a side effect?? That hit me this morning... Zoloft is supposed to reduce it as far as I know, but then I read the information that was included in the packet... And it says that "Zoloft may produce anxiety, insomnia and nervousness". :blink: I'm confused...
  2. fromthatshow

    fromthatshow Staff Alumni

    It could induce anxiety. Talk to your doctor :hug:
  3. shades

    shades Staff Alumni

    Yes...it happened to me. Then they tried a couple of others which also made me feel worse. Lexapro worked best and others have had success with that as well. Maybe your doctor will let you try that.

    Keep us posted.
  4. Little_me

    Little_me Well-Known Member

    Now I've reduced my dose from 100 mg to 75 mg, I wanna see what happens... As an experiment
  5. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Has reducing your medication helped? Did you inform your doctor that you were reducing it? :hug:
  6. aoeu

    aoeu Well-Known Member

    It can also cause depression.

    There are a wide variety of anti-depressants on the market because they all affect different people differently. Depression/anxiety is not a simple problem.
  7. Little_me

    Little_me Well-Known Member

    Nothing has happened. :( I hoped it was going to work but it didn't...
  8. Little_me

    Little_me Well-Known Member

    My mother and I talked about it and we have decided to try keeping the dose slightly under 100 mg for a while, as I probably will be on this medication Zoloft for years to come. Then it's better to have the dose as low as possible, I think.
    Thanks everyone :rose:
  9. Little_me

    Little_me Well-Known Member

    Update: I talked to my doctor today. I will keep this dose over the summer, and my mother will stay at home from work (she take her vacation earlier than planned) to watch over me. I hope this will go well...
  10. shades

    shades Staff Alumni

    I already posted but should update. Although it didn't work for me, my brother just lost his job and they gave him zoloft. At first he became more anxious, but after a couple of weeks he said he feels totally relaxed. So, as with most of the anti-depressants, it's a matter of trial and error.